# SDR CA121031002

- Difficulty date: October 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: ASD351543
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL WAS FOUND LEAKING FROM THE HOSE, THROUGH THE BRAIDING CLOSE TO THE 90 DEGREE FITTING.
